MathSciNet Relay Station
MathSciNet bibliographic data
MR1379132 (96m:41050) 41A55 (26C10 30C15)
Kuijlaars, A. B. J. Chebyshev quadrature for measures with a strong singularity. Proceedings of the International Conference on Orthogonality, Moment Problems and Continued Fractions (Delft, 1994). J. Comput. Appl. Math. 65 (1995), no. 1-3, 207–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement